MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 3028 IPG

INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 3028 IPG
Model Number 3028
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Twiddlers Syndrome (2114)
Date of Event 07/29/2019
Type of Reportable Event Serious Injury
Event or Problem Description
During a revision to restore therapy, extensive damage to the inspire system was discovered resulting from twiddler's syndrome.The ipg had been flipped +50 times, causing damage to both leads.The physician removed the proximal sections of the leads and resecured the ipg in the pocket for potential future re-implantation.The explant procedure took place on (b)(6) 2019.I walked her stepping up with her remote.She got from level 6 to 7.But says it won¿t go higher.The upper limit light isn¿t on.I think she was just impatient and not waiting long enough to connect to the ipg, since it went up one level at first.She needs to be seen in office.I don¿t think it¿s a remote issue.It¿s possible it¿s just some later healing, but there might be an issue.

Brand Name
INSPIRE MODEL 3028 IPG
Common Device Name
INSPIRE MODEL 3028 IPG
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS
5500 wayzata blvd.
suite 1600
golden valley MN 55416
MDR Report Key8843633
Report Number3007666314-2019-00064
Device Sequence Number1658590
Product Code MNQ
UDI-Device Identifier10855728005366
UDI-Public10855728005366
Combination Product (Y/N)Y
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/30/2019
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3028
Device Catalogue Number900-007-001
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2019
Initial Report FDA Received Date07/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Date Report Sent to FDA01/01/2005